Journals / Journal of Mood Disorders / 2016 / Cilt: 6 - Sayı: 2

Skin Rash Following Combination Treatment of Sertraline and Mirtazapine

Pages
47–48
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

YILDIRIM, O., ŞEREFLİCAN, B., TUMAN, T. C., TUMAN, B. A. (2022). Skin Rash Following Combination Treatment of Sertraline and Mirtazapine. Journal of Mood Disorders, Cilt: 6 - Sayı: 2, 47–48. https://ajindex.com/articles/564562

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (6)

  1. Behnke K, Søgaard J, Martin S, Bäuml J, Ravindran AV, Ågren H, et al. Mirtazapine orally disintegrating tablet versus sertraline: a prospective onset of action study. Journal of Clinical Psychopharmacology. 2003;23:358-64
  2. Naranjo CA, Busto U, Sellers EM, Sandor P, Ruiz I, Roberts EA. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther. 1981;30:239-45
  3. Mitkov MV, Trowbridge RM, Lockshin BN, Caplan JP. Dermatologic side effects of psychotropic medications. Psychosomatics. 2014;55:1-20
  4. Cederberg J, Knight S, Svenson S, Melhus H. Itch and skin rash from chocolate during sertraline and fluoxetine treatment: case report. BMC Psychiatry. 2004; 4:36
  5. Hausmann O, Schnyder B, Pichler WJ: Drug hypersensitivity reactions involving skin. In: Adverse Drug Reactions. Vol. 196 of Handbook of Experimental Pharmacology. Edited by J. Uetrecht. Berlin: Springer-Verlag; 2010; pp. 29-55
  6. Herstowska M, Komorowska O, Cubała WJ, Jakuszkowiak-Wojten K, Gałuszko-Węgielnik M, Landowski J. Severe skin complications in patients treated with antidepressants: a literature review. Postepy Dermatol Alergol. 2014;31:92-7.